MAUDE Adverse Event Report: K2M, INC. MI ROD REDUCER; XT; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

K2M, INC. MI ROD REDUCER; XT; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Catalog Number 5101-90160
Medical Device Problem Codes Fracture (1260); Mechanical Jam (2983)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/14/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Status and location of the device is unknown.
 
Event or Problem Description
It was reported that two everest xt mi rod reducer tower tips broke off intra-operatively.The procedure was completed successfully without surgical delay.This report represents the first of the two everest xt mi rod reducer tower tips.
 
Additional Manufacturer Narrative
The returned device was visually and functionally inspected.Upon functional inspection, the device was connected to a test rod and reduced down to check for connection stability.The device was not able to perform as intended, as main body jamming was observed during analysis.The device was not fractured as reported.This event is not reportable as no death or serious deterioration in state of health of a patient, user, or other person has occurred or is likely to occur.
 
Event or Problem Description
It was reported that two everest xt mi rod reducer tower tips broke off intra-operatively.The procedure was completed successfully without surgical delay.This report represents the first of the two everest xt mi rod reducer tower tips.Upon investigation, this device was not found to be fractured- the device experienced jamming issues.

Brand Name
MI ROD REDUCER; XT
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
K2M, INC.
600 hope parkway se
leesburg VA 20175
MDR Report Key11276409
Report Number3004774118-2021-00031
Device Sequence Number14327783
Product Code LXH
UDI-Device Identifier10888857279391
UDI-Public10888857279391
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number5101-90160
Device Lot NumberGGFF
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/05/2021
Initial Date Received by Manufacturer 01/15/2021
Supplement Date Received by Manufacturer04/29/2021
Initial Report FDA Received Date02/03/2021
Supplement Report FDA Received Date05/28/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1